# SDR SIMA201906031001

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,516 hours, 41,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Seats  3 - 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP BETWEEN LH SEAT 3-5 INOP.  RAR EMERGENCY LIGHT STRIP ON LH BETWEEN SEAT 3-5 IAW AMM 33-50-12-04. OPS CHECK GOOD
